# SDR AALA201609309036

- Difficulty date: September 26, 2016
- Submitted: September 30, 2016
- Operation: Air carrier
- Aircraft: N183UW
- Make and model: Airbus A321-211
- Aircraft serial: 1539
- Aircraft time: 52,542 hours, 19,742 cycles
- Engine: Cfmint CFM565B3P
- Engine time: 43,979 hours, 22,626 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 1887M10G04
- Part serial: 779856
- Condition: Overtemp
- Location: Nr 1
- Part time: 43,979 hours, 22,626 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: M
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED.  DURING CLIMB THE FLIGHT CREW REPORTED THAT BOTH ENGINES WERE SHOWING HIGH EGT AND THE AIRCRAFT DECLARED AN EMERGENCY AND DIVERTED TO PHX WHERE THE AIRCRAFT LANDED SAFELY.  MAINTENANCE DETERMINED THE NR 2 ENGINE (S/N 779635) OVERTEMP WAS IN AREA "A", EGT OVERTEMP CONDITION IS IDENTIFIED TO BE CAUSED BY NOT HAVING SUFFICIENT EGT WARM UP BEFORE TAKEOFF PER AMM 72-00-00-200-007-A.  NR 1 ENGINE WAS REMOVED AND REPLACED PER TASK CARD 26L40071001. (SEE AALA201609309035)
